# SDR UIEA2021062501422

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BMS1360T10C01G01
- Condition: Disconnected
- Location: Idg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IDG-3 FAILED DISCONNECT( IAW WDM 24-11-13 REV 28 PERFORM WIRING CHK, FOUND W5302-007-16 INSULATION LOW. IAW WDM 24-11-13 REV 28 SWPM 20-00-12, 20-63-13, 20-61-11, 20-10-11 REV 76 REPLACE WIRE W5302-007-16. CONDITION CHK NORMAL. IAW WDM 24-11-13 REV 28 PERFORM WIRING CHECK, RESULT WAS SATISFACTORY. IAW AMM 24-11-01-752-001, 24-11-752-022 REV 101 PERFORM IDG-3 DISCONNECT TEST AND THE RESULT WAS SATISFACTORY )
